# SDR AALA202302037750

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z040H000820A
- Part serial: 040H00010510
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 61,462 hours, 28,515 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OPERATIONAL TEST OF PASSENGER CREW DOOR SWITCH POWER SUPPLIES WITH EMERGENCY EXIT LIGHT SWITCH (4WL) FAILED. MAINTENANCE PERFORMED TROUBLESHOOTING PROCEDURE TSM 23-73-00-810-827-A AND REPLACED DEU-DECODER ENCODER UNIT-B PER AMM 23-73-47-400-001-A. PERFORMED A SATISFACTORY OPERATIONAL TEST OF PASSENGER CREW DOOR SWITCH POWER SUPPLIES WITH EMERGENCY EXIT LIGHT SWITCH (4WL) IN PER AMM 33-51-00-720-001-A.
